Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 8520797, 5 pages
https://doi.org/10.1155/2017/8520797
Research Article

The Embedding Theorem of an -Prebarreled Module into Its Random Biconjugate Space

Department of Mathematics, School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Correspondence should be addressed to Ming Liu; nc.ude.upjt@gnimuil

Received 9 December 2016; Accepted 2 March 2017; Published 30 April 2017

Academic Editor: Henryk Hudzik

Copyright © 2017 Xia Zhang and Ming Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xia Zhang and Ming Liu, “The Embedding Theorem of an -Prebarreled Module into Its Random Biconjugate Space,” Journal of Function Spaces, vol. 2017, Article ID 8520797, 5 pages, 2017. https://doi.org/10.1155/2017/8520797.